Anonymous
Anonymous asked in Science & MathematicsMedicine · 8 years ago

I took 9 800mg of ibuprofin?

I took them yesterday at 11pm. It was a mistake because i got them mixed up. I feel fine, except for a headache. I dont know what to do, i read online what could happen and im kinnda scared. What should i do?

3 Answers

Relevance
  • semsem
    Lv 6
    8 years ago
    Favorite Answer

    Nothing is gonna happen because 9 tablets you have swallowed already metabolized but those were more than double the maximum daily dose so i think you may feel also some heart burn & stomach pain and you can manage by some antacid tablets .

    Source(s): a pharmacist
  • 8 years ago

    Wow.. Just look out for any unusual effect that happens to ur body if nothing happen ur fine ifu feel sick go to ER

  • Joshua
    Lv 5
    8 years ago

    well u r stupid point blank... but since it has been so long u r fine

Still have questions? Get your answers by asking now.